RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 3, Pages 556–559 (Mi dan36434)  

CYBERNETICS AND THE REGULATION THEORY

Information complexity of problems associated with minimal realization of Boolean functions by networks

L. A. Sholomov

Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (645 kB)

Bibliographic databases:
UDC: 519.95
Presented: С. Л. Соболев
Received: 16.03.1971

Citation: L. A. Sholomov, “Information complexity of problems associated with minimal realization of Boolean functions by networks”, Dokl. Akad. Nauk SSSR, 200:3 (1971), 556–559

Citation in format AMSBIB
\Bibitem{Sho71}
\by L.~A.~Sholomov
\paper Information complexity of problems associated with minimal realization of Boolean functions by networks
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 3
\pages 556--559
\mathnet{http://mi.mathnet.ru/dan36434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0409022}
\zmath{https://zbmath.org/?q=an:0235.94033}


Linking options:
  • http://mi.mathnet.ru/eng/dan36434
  • http://mi.mathnet.ru/eng/dan/v200/i3/p556

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020